Multipoint Problem for <i>B</i>-Parabolic Equations

  • B. I. Ptashnik
  • I. R. Tymkiv Iвано-Франк. нац. техн. ун-т нафти i газу


We establish conditions for the well-posedness of a problem for one class of parabolic equations with the Bessel operator in one of the space variables in a bounded domain with multipoint conditions in the time variable and some boundary conditions in the space coordinates. A solution of the problem is constructed in the form of a series in a system of orthogonal functions. We prove a metric theorem on lower bounds for the small denominators appearing in the solution of the problem.
How to Cite
Ptashnik, B. I., and I. R. Tymkiv. “Multipoint Problem for <i>B</I&gt;-Parabolic Equations”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 65, no. 3, Mar. 2013, pp. 418-29,
Research articles